# SDR SIMA20150810003

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 31,474 hours, 22,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR WOULD NOT OPEN FROM OUTSIDE.  CLEANED, LUBED MAIN PAX DOOR IAW 52-11-00.  SECURED PAX DOOR HINGE FAIRING IAW AMM 53-22-85.  OPERATIONS CHECKED GOOD AT THIS TIME.
